| Model Number |
980 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The service engineer (se) inspected the device and replaced the breath delivery (bd) power controller printed circuit board (pcb).The ventilator passed all testing.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator failed the breath delivery (bd) audio test on an extended self test (est) and had a "power fail cap not discharging" message.The ventilator was not in use on a patient at the time of the reported event.